A Reproducing Kernel Hilbert Space Method for Solving Systems of Fractional Integrodifferential Equations

Alsaedi, Ahmed, Momani, Shaher, Maayah, Banan, Bushnaq, Samia . Abstract and Applied Analysis 2013. 2013 (103016) :-

Locate this article in:

Bibtex

@article{CIS-286937,
  Author = {Alsaedi, Ahmed and Momani, Shaher and Maayah, Banan and Bushnaq, Samia},
  Title = {A Reproducing Kernel Hilbert Space Method for Solving Systems of Fractional Integrodifferential Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {103016},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles